# SDR UALA2011120206627

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 64,539 hours, 11,551 cycles
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Damaged
- Location: Nr 2 Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LP COMPRESSOR FAN CASE  RUBSTRIP SEGMENT AT 1 O'CLOCK POSITION DETERIORATING.  REPAIRED DAMAGE.
